RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 201–220 (Mi izv3570)  

This article is cited in 2 scientific papers (total in 2 papers)

On spectral functions of differential operators

A. V. Strauss


Full text: PDF file (1795 kB)

Bibliographic databases:
Received: 12.04.1954

Citation: A. V. Strauss, “On spectral functions of differential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 201–220

Citation in format AMSBIB
\Bibitem{Str55}
\by A.~V.~Strauss
\paper On spectral functions of differential operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 201--220
\mathnet{http://mi.mathnet.ru/izv3570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74642}
\zmath{https://zbmath.org/?q=an:0065.35402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3570
  • http://mi.mathnet.ru/eng/izv/v19/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Strauss, “On the extensions and the characteristic function of a symmetric operator”, Math. USSR-Izv., 2:1 (1968), 181–203  mathnet  crossref  mathscinet  zmath
    2. G. I. Sinko, “Ob obobschennykh rezolventakh odnogo integro-differentsialnogo operatora vtorogo poryadka na poluosi”, Dalnevost. matem. zhurn., 6:1-2 (2005), 71–81  mathnet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:134
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019